| Model Number |
2R8864 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity of clearlink buretrol solution sets leaked.The spike would disconnect from the iv (intravenous) bag from a small tug or movement causing medicated solution (magnesium solution) to ¿run out rapidly to the floor or on the nurses.¿ there was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.